supps to avoid while on B.P. meds
08-04-2005 04:09 PM
I can see that u will watch your BP, mine definitely went up while on superdrol, I took some NO-Xplode the other day and it went up a little, like 144/82, good luck with the cycle, what BP meds r u on now????
08-04-2005 04:31 PM
I'm not on any meds, I was on Pledil but I stopped taken it a few years ago.
Originally Posted by RipdnTxs
08-31-2005 03:47 PM
I have high blood pressure. I went off creatine for 6 months to see if that was the cause and I still had high blood pressure radings at the end of 6 months so I know mine isn't caused by creatine.
Originally Posted by UnicronSpawn
08-31-2005 03:49 PM
According to Patrick Arnold NO products lower your blood pressure unless you are saying not to take NO products while taking BP medications?
Originally Posted by T-Bone
09-06-2005 05:29 AM
I suspected as much. It seems like certain factions in the medical community want to portray creatine as a bad guy. Then when you stop taking it none of the existing problems presumed to be caused by it are effected by cesstation. Whats up with that anyway?
11-10-2005 05:13 PM
Yeah I have the same problem man. Benicar did nothing for me. I was taking 20mg's. Now they've given me Altace. Below is my thread on bp levels, check it out..
My bp seems to fluctuate often....I started the Altace yesterday at night.
11/09/05 150/110 8:30 AM
11/09/05 130/94 12:30 PM
11/10/05 120/84 2:17 PM
Similar Forum Threads
By uubiduu in forum Supplements
Last Post: 06-16-2011, 07:20 PM
By dpk20x in forum Supplements
Last Post: 01-25-2011, 02:42 PM
By Heresmyname in forum Post Cycle Therapy
Last Post: 02-25-2010, 07:56 AM
By bigironkiller in forum Male Anti-Aging Medicine
Last Post: 06-19-2009, 12:06 AM
By jlm342000 in forum Anabolics
Last Post: 12-09-2008, 10:50 PM